American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 126 of 126 found      Go to page: 1 2 3 4 5

[120] Ronald Gariepy. Current valued measures and Ge\"ocze area . Trans. Amer. Math. Soc. 166 (1972) 133-146. MR 0293066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] William P. Ziemer. Slices of maps and Lebesgue area . Trans. Amer. Math. Soc. 164 (1972) 139-151. MR 0291415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Ronald Gariepy. Ge\"ocze area and a convergence property . Proc. Amer. Math. Soc. 34 (1972) 469-474. MR 0297974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Henry C. Wente. An existence theorem for surfaces of constant mean curvature. Bull. Amer. Math. Soc. 77 (1971) 200-202. MR 268743.
Abstract, references, and article information   
View Article: PDF

[124] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF

[125] R. L. Jeffery. Sets of $k$-extent in $n$-dimensional space . Trans. Amer. Math. Soc. 35 (1933) 629-647. MR 1501706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] William F. Osgood. A Jordan curve of positive area . Trans. Amer. Math. Soc. 4 (1903) 107-112. MR 1500628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 126 of 126 found      Go to page: 1 2 3 4 5